Journal of Soviet Mathematics

, Volume 42, Issue 2, pp 1603–1610

Blaschke products satisfying the Carleson-Newman conditions and ideals of the algebra H

  • V. A. Tolokonnikov

DOI: 10.1007/BF01665046

Cite this article as:
Tolokonnikov, V.A. J Math Sci (1988) 42: 1603. doi:10.1007/BF01665046


One obtains tests for an ideal of the algebra H to contain a Blaschke product satisfying the Carleson-Newman condition. If the generalized divisor of the ideal is bounded on the space of maximal ideals of H, then the ideal contains a function with bounded divisor.

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • V. A. Tolokonnikov

There are no affiliations available